See Alike in...

Alike App

Browser

Ewok

664d

Anyone on Paxil dealing with yawning? 🥱 I've been yawning like CRAZY for the past few days. Feels like shortness of breath too. Did you have this and did it ever go away?

Top reply
    • Javen

      65d

      I had this when I first started taking Paxil but it went away after a few weeks! I only had it again when they upped the dose, but it again only lasted a week.

    • Javen

      65d

      I had this when I first started taking Paxil but it went away after a few weeks! I only had it again when they upped the dose, but it again only lasted a week.

    • Gunnar

      664d

      So, yawning is caused by a "lack" of oxygen. If you're bored or tired, your body calms down and uses less oxygen, too. Maybe you're allergic.

      • Ewok

        664d

        @Gunnar oh great, I didn't think about being allergic 🙄🤔. I know yawning is a side effect, but I'm just tired of yawning! LoL

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion